# SDR AALA20030378

- Difficulty date: March 28, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, LAST THREE EMERGENCY LIGHTS ON EXTERIOR FUSELAGE INOPERATIVE.  REATTACHED CONNECTOR FOR EMERGENCY LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
